# SDR R61A201905160534

- Difficulty date: May 16, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 14,848 hours, 9,981 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: FOUND CRACKED RIB 12 UPPER FLANGE JUST FWD OF STRINGER 02R. REMOVED, MATCH DRILLED NEW AND INSTALLED RIB 12A IN RT HORIZONTAL STAB IAW SRM 51-41-02, 51-40-02, 51-41-01, AND 51-42-02.
